# SDR WX0A2025021932322

- Difficulty date: February 16, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,969 hours, 33,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT PBE SEAL BROKEN / INSTALLED SERVICABLE AFT PBE SEAL IAW ALLEGIANT PROCEDURES"
